# SDR AALA202108025930

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 28,152 hours, 11,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SERVICE DOOR SLIDE GIRT BAR CLIP LOOSE, LEFT CLIP. ADJUSTED TENSION ON GIRT BAR HOLDER CLIP.
